# SDR DALA2018021500957

- Difficulty date: February 14, 2018
- Submitted: February 16, 2018
- Operation: Air carrier
- Aircraft: N309DE
- Make and model: Boeing 737732
- Aircraft serial: 29634
- Aircraft time: 25,413 hours, 11,151 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND THE PRESSURE BULKHEAD CRACKED AT BS 663.75.   MAINTENANCE REPAIRED THE BULKHEAD WEB IAW SRM 51-10-02, SRM 51-40-02, AND DRAWING 111A1000, REV A.
